RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1990, Volume 54, Issue 1, Pages 201–212 (Mi izv1113)  

This article is cited in 2 scientific papers (total in 2 papers)

The direct method, reducibility

I. N. Blinov


Full text: PDF file (606 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1991, 36:1, 211–222

Bibliographic databases:

UDC: 517.9
MSC: Primary 34A25, 70F15; Secondary 30B70, 70F20, 40A05
Received: 04.10.1987

Citation: I. N. Blinov, “The direct method, reducibility”, Izv. Akad. Nauk SSSR Ser. Mat., 54:1 (1990), 201–212; Math. USSR-Izv., 36:1 (1991), 211–222

Citation in format AMSBIB
\Bibitem{Bli90}
\by I.~N.~Blinov
\paper The direct method, reducibility
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1990
\vol 54
\issue 1
\pages 201--212
\mathnet{http://mi.mathnet.ru/izv1113}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1044056}
\zmath{https://zbmath.org/?q=an:0736.34034}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1991IzMat..36..211B}
\transl
\jour Math. USSR-Izv.
\yr 1991
\vol 36
\issue 1
\pages 211--222
\crossref{https://doi.org/10.1070/IM1991v036n01ABEH001964}


Linking options:
  • http://mi.mathnet.ru/eng/izv1113
  • http://mi.mathnet.ru/eng/izv/v54/i1/p201

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. A. Tarkhov, “Reducibility of a linear system of differential equations with odd almost periodic coefficients”, Math. Notes, 60:1 (1996), 81–88  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. N. G. Moshchevitin, “Differential equations with almost periodic or conditionally periodic coefficients: Recurrence and reducibility”, Math. Notes, 64:2 (1998), 194–201  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:153
    Full text:68
    References:42
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019